Alert archive / Pennsylvania / Flash Flood Warnings in 2009
Flash Flood Warning 6, NWS State College, PA
NWS State College, PA issued this flash flood warning at May 28, 2009, 8:08 PM EDT for Huntingdon County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2009, 8:08 PM EDT (00:08 UTC)
- Expired
- May 28, 2009, 11:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Huntingdon County, PA
The radar
The State College radar (KCCX), 50 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 671 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 290008
FFWCTP
PAC061-290300-
/O.NEW.KCTP.FF.W.0006.090529T0008Z-090529T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
808 PM EDT THU MAY 28 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HUNTINGDON COUNTY...
* UNTIL 1100 PM EDT...
* AT 803 PM EDT...DOPPLER RADAR AND SPOTTER REPORTS INDICATE THAT
HEAVY RAINS CONTINUE OVER HUNTINGDON COUNTY...ESPECIALLY IN THE
AREAS OF SMITHFIELD AND WALKER TOWNSHIPS. ADDITIONAL RAINS MOVING
OUT OF WESTERN PENNSYLVANIA WILL CONTINUE THE FLOODING THREAT INTO
THE EVENING HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUNTINGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4014 7809 4024 7825 4049 7813 4052 7815
4056 7814 4054 7816 4063 7817 4065 7820
4073 7813 4069 7798 4073 7770 4064 7776
4056 7784 4053 7783 4043 7790 4027 7772
4010 7787
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 28, 7:59 PM EDT, 9 minutes earlier.
Area forecast discussion, May 28, 7:59 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 759 PM EDT THU MAY 28 2009 .SYNOPSIS... LOW PRESSURE CENTERED OVER LAKE HURON THIS AFTERNOON WILL MOVE SLOWLY TO THE EAST TODAY AND TONIGHT...AND COMBINE WITH A WARM FRONT OVER PENNSYLVANIA TO PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS. A COLD FRONT TRAILING SOUTH FROM THE LOW PRESSURE AREA WILL PUSH EAST ACROSS THE REGION ON FRIDAY. THE WEEKEND WILL TURN MAINLY DRY WITH LOWER HUMIDITY AND A COOLING TREND. HOWEVER...A WEAK SECONDARY COLD FRONT COULD BRING A BRIEF SHOWER OR THUNDERSTORM TO THE REGION SATURDAY AFTERNOON OR EVENING. SUNDAY NIGHT WILL BE MAINLY CLEAR AND QUITE COLD UNDER THE CENTER OF HIGH PRESSURE. WARMER AIR WILL BRIEFLY MOVE BACK INTO THE STATE EARLY NEXT WEEK FOLLOWED BY A FEW SHOWERS ACCOMPANYING ANOTHER COLD FRONTAL PASSAGE MONDAY NIGHT OR TUESDAY. && .NEAR TERM /THROUGH FRIDAY/... DEEP MOISTURE/EXTENSIVE LAYERED CLOUD COVER WILL PERSIST INTO THIS EVENING ACROSS ROUGHLY THE NE 1/2 OF THE CWA...WHILE THE STRATUS DECK ERODES JUST TO THE SOUTH OF A WARM FRONT...WHICH CURRENTLY EXTENDS FROM KBFD AND KUNV...SE ACROSS THE LOWER SUSQ VALLEY. MAIN FOCUS FOR MORE POTENT MULTI-CELL TSRA WILL BE ACROSS THE WCENT MTNS OF PENN AND LAUREL HIGHLANDS (JUST SOUTH OF THE WARM FRONT) WHERE MORE SIGNIFICANT BREAKS IN THE LAYERED CLOUDS WILL DEVELOP. WITHIN THE WARM SECTOR...NEAR SFC BASED CAPE WILL CLIMB STEADILY TO BETWEEN 1200-1500 J/KG...ESP NEAR AND TO THE WEST OF ROUTE 219 WHERE LOWER STRATUS WILL BE AT A MINIMUM/ERODE SOONER. CAPES OF THIS MAGNITUDE WOULD LEAD TO AN EQUILIBRIUM LEVEL ABOUT 12-15KFT ABOVE THE -20C LEVEL (OR ABOUT 35 KFT AGL). HOWEVER...RELATIVELY THIN CAPE ABOVE THE 0C AND -20C LEVELS A LITTLE FURTHER EAST...WILL RESULT IN MAINLY ELEVATED TSRA WITH LOCALLY HEAVY RAIN AND SMALL HAIL THE MAIN THREATS. 0-1 KM AGL EHI TOPS OUT ABOUT 1.2-1.6 M2/S2 LATE TODAY ACROSS OUR SW ZONES INVOF KJST AND KAOO...SUFFICIENT FOR TRANSIENT SUPERCELL STRUCTURE. THEREFORE...WILL HAVE TO CLOSELY MONITOR THE TSTMS AS THEY STRENGTHEN AND RIDE NE...NEAR AND JUST OVER THE QUASI STNRY BOUNDARY IN THAT AREA...TAPPING THE HIGHER LLVL HELICITY. PRECIPITABLE WATER VALUES IN THE 1.5-1.75 RANGE WILL LEAD TO THE POTENTIAL FOR SOME MINOR SMALL STREAM/POOR DRAINAGE FLOODING WHERE TSRA TRAIN...ESPECIALLY ACROSS THE WRN AND CENTRAL ZONES LATE TODAY AND THIS EVENING. HEADWATER FLOOD GUIDANCE FOR MINOR FLOOD STAGES ACROSS THIS AREA IS ABOUT 2.5 INCHES. HAVE ALREADY RECEIVED SOME LOCALIZED 1 INCH AMOUNTS FROM SPOTTERS ACROSS THE LAUREL HIGHLANDS THIS AFTERNOON. TEMPS LATE THIS AFTERNOON WILL HOLD JUST BELOW 70F ACROSS THE FAR NE ZONES...BUT MOST OTHER LOCATIONS OF THE CENTRAL RIDGE AND VALLEY REGION WILL MAKE IT INTO THE LOWER TO MID 70S. A FEW OF THE VALLEY LOCATIONS NEAR THE PENN/MD BORDER WILL TOP OUT AROUND THE 80F MARK. && .SHORT TERM /FRIDAY NIGHT/... A PAIR OF BETTER-DEFINED SHORT WAVES HEADED UP THE OHIO RIVER VALLEY WILL MOVE INTO THE WEST THIS EVENING...AND SHOULD HELP TO KEEP NUMEROUS SHOWERS AND SCATTERED TSTORMS GOING THRU MIDNIGHT IN THE EAST/CENTRAL ZONES. THIS ACTIVITY ACROSS THE SUSQ VALLEY AND POINTS EAST WILL PERSIST AFTER MIDNIGHT...THOUGH THE INTENSITY OF THE TSTMS WILL BE RATHER WEAK - PASSING OVER THE SHALLOW...CLOUD COVERED COOL AIR. MINS WILL BE ON THE MILD SIDE (MID 50S NW TO MID 60S IN THE SE) WITH WIDESPREAD CLOUD COVER AND STILL A SLIGHTLY MILD/MOIST SW FLOW TONIGHT. DRIER AIR LOOKS LIKE IT WILL FINALLY GET IN EARLY FRI MORNING...AND DEWPOINTS DROP ABOUT 10F THRU THE DAY. BUT...SCATTERED SHOWERS MAY STILL PLAGUE THE SERN THIRD WITH ANOTHER ILL-DEFINED WAVE ROLLING NE ALONG THE FRONT AS IT TRIES TO EXIT STAGE-RIGHT. COLD FRONTAL PASSAGE PROGGED ACROSS THE WESTERN AND CENTRAL ZONES DURING THE LATE MORNING TO EARLY AFTERNOON...AND IN THE MID TO LATE AFTERNOON ACROSS THE FAR EASTERN ZONES. THE DRYING SHOULD ALLOW MORE SUNSHINE FOR MUCH OF THE FCST AREA ON FRIDAY WITH MANY PLACES GETTING BACK INTO THE 70S AFTER THE EARLY SHOWERS MOVE TO THE EAST. JUST THE WESTERN MTS WILL HOLD IN THE 60S AS THE SUN MAY JUST SELF-DESTRUCT THERE AND POP A FEW INSTABILITY SHRA IN THE WRN HIGHLANDS. WILL HOLD LOW POPS IN THE WEST FOR THE AFTN...BUT DRY ELSEWHERE. FRI NIGHT LOOKS LIKE THE FIRST REALLY NIL POP PERIOD FOR THIS SHORT TERM. WITH JUST SCT CLOUDS - MAINLY IN THE NW - THE MINS WILL RANGE FROM NR 40 IN THE NC TO M50S SE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... CONSENSUS MDL AND GEFS ENSEMBLE DATA CONTINUES TO FAVOR A MEAN TROUGH BECOMING ESTABLISHED OVER THE NERN THIRD OF THE COUNTRY THROUGH THE END OF THE MONTH. A SECONDARY COLD FRONT IS PROGGED TO MOVE SEWD ACROSS THE REGION BY LATE SATURDAY. UNCERTAINTY REVOLVES AROUND HOW MUCH AMPLIFICATION WILL TAKE PLACE...WITH CONSIDERABLE SPREAD NOTED IN THE GEFS MEMBERS. HPC HAS NOTED THAT CLIMATOLOGY FAVORS KEEPING THE COLDEST AIR NORTH OF THE ST LAWRENCE RVR. HIGH PRES IS FCST TO MOVE OVER THE REGION SUNDAY NIGHT. MEANWHILE...THE UPPER PATTERN WILL RELAX AS THE DEEP TROUGH IS FCST TO LIFT NEWD INTO NEW ENGLAND/MARITIMES. LOOK FOR TEMPERATURES TO MODERATE THROUGH EARLY NEXT WEEK. ALTHOUGH TIMING WILL LIKELY CHANGE SOME BETWEEN NOW AND THEN...HPC PROGS SHOW ANOTHER COLD FRONT CROSSING THE COMMONWEALTH ON TUESDAY WITH HIGH PRES RETURNING FOR THE MIDDLE OF NEXT WEEK. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... WDSPRD IFR/LIFR CIGS WILL PERSIST THRU FRI MORNING...ISO VLIFR ACROSS WESTERN PA AIRFIELDS. VSBYS WILL BE REDUCED FOR THE HIGHER TERRAIN AIRFIELDS...WITH A FEW LOCATIONS SEEING PERIODS OF LIFR/VLIFR VSBYS. SCT SHRA WILL CONTINUE THRU 12Z FRI...WITH ISO TSRA THRU 03Z. CORE OF 20KT WINDS AT 1500FT AGL IS PROGGED TO ARRIVE ACROSS KBFD/KJST/KAOO/KUNV AOA 03Z AND PERSIST THRU OVERNGT. LOW CONFIDENCE CIGS WILL IMPROV TO MVFR/VFR BY 16Z...HOWEVER GRADUAL IMPROV IS NOTED BY 20Z FRI WITH HIGHER CONFIDENCE AS DRIER AIR AND BETTER MIXING ARRIVES. OUTLOOK... FRI...POOR FLYING CONDS. IFR/LIFR ISO VLIFR EARLY...THEN VFR AFT 18Z. WINDS SHIFT TO WESTERLY AFTN. SAT...VFR. SCT AFTN/EVE SHRA. SUN-MON...VFR. MON NGT-TUE...MVFR ISO IFR CIGS. SCT SHRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...STEINBUGL AVIATION...BEACHLER
Hazardous weather outlook, May 28, 3:17 PM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 317 PM EDT THU MAY 28 2009 PAZ005-006-011-012-018-019-027-028-037-041-042-045-046-049>053- 056>059-063-065-066-291930- MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE- SOUTHERN CENTRE-MIFFLIN-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- YORK-LANCASTER- 317 PM EDT THU MAY 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-010-017-024>026-033>036-064-291930- WARREN-ELK-CLEARFIELD-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD- FULTON-FRANKLIN-ADAMS- 317 PM EDT THU MAY 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG THUNDERSTORMS WITH GUSTY WINDS...LOCALLY HEAVY RAIN...AND SMALL HAIL WILL OCCUR THROUGH THIS EVENING. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING HAIL OF PENNY SIZE OR GREATER AND BRIEF DAMAGING DOWNBURST WIND GUSTS OF 55 TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. PLEASE REPORT WIND DAMAGE...HAIL...OF HEAVY RAIN IN EXCESS OF 1.5 INCHES TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. LAMBERT
In the hours before
Special weather statement, May 28, 5:44 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT THU MAY 28 2009
PAZ024-033-282215-
CAMBRIA PA-SOMERSET PA-
544 PM EDT THU MAY 28 2009
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SOMERSET AND
SOUTHWESTERN CAMBRIA COUNTIES...
AT 544 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM WESTMONT
TO ELIM TO 10 MILES NORTHWEST OF SOMERSET...MOVING NORTHEAST AT 20
MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR WESTMONT AROUND 600 PM AND LORAIN AROUND
615 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 101
AND 106.
LAT...LON 4004 7931 4012 7921 4011 7919 4016 7915
4032 7905 4038 7899 4058 7863 4036 7875
4010 7902 3998 7934
EXPERIMENTAL
FORECASTER: LA CORTESpecial weather statement, May 28, 6:11 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 PM EDT THU MAY 28 2009
PAZ017-024-282315-
CAMBRIA PA-CLEARFIELD PA-
611 PM EDT THU MAY 28 2009
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMBRIA AND
SOUTHWESTERN CLEARFIELD COUNTIES...
AT 609 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 11 MILES
EAST OF INDIANA TO NANTY-GLO...MOVING NORTHEAST AT 25 MPH.
HEAVY RAIN...WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE
POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR NANTY-GLO AROUND 620 PM...COLVER AROUND 630
PM AND NORTHERN CAMBRIA AROUND 640 PM.
LAT...LON 4064 7884 4072 7882 4086 7881 4093 7872
4058 7861 4033 7896 4041 7898
EXPERIMENTAL
FORECASTER: LA CORTESpecial weather statement, May 28, 6:45 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT THU MAY 28 2009
PAZ005-006-010-290000-
ELK PA-MCKEAN PA-POTTER PA-
645 PM EDT THU MAY 28 2009
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...NORTH CENTRAL ELK AND
NORTHWESTERN POTTER COUNTIES THROUGH 8 PM EDT...
AT 643 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM OLEAN TO
13 MILES EAST OF KANE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR SHINGLEHOUSE AROUND 700 PM...NORWICH AROUND
715 PM...ROULETTE AROUND 730 PM AND GENESEE AROUND 745 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 446...
STATE ROAD 449.
LAT...LON 4200 7769 4164 7795 4162 7827 4162 7842
4160 7843 4163 7890 4199 7864
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, May 28, 6:51 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
651 PM EDT THU MAY 28 2009
PAZ025-026-033-034-290000-
BEDFORD PA-BLAIR PA-HUNTINGDON PA-SOMERSET PA-
651 PM EDT THU MAY 28 2009
...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SOMERSET...NORTHERN
BEDFORD...SOUTHERN BLAIR AND WEST CENTRAL HUNTINGDON COUNTIES
THROUGH 8 PM EDT...
AT 647 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM ALTOONA
TO HOLLIDAYSBURG TO 11 MILES EAST OF SOMERSET...MOVING EAST AT 30
MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. A 15 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM
THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR SINKING VALLEY AROUND 700 PM...ALEXANDRIA
AROUND 715 PM AND PETERSBURG AROUND 730 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 116 AND 145...I-99 BETWEEN
MILE MARKERS 0 AND 39.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 220...STATE ROAD 453.
LAT...LON 4065 7803 4038 7800 4004 7851 3995 7904
4032 7853 4034 7843 4054 7846
EXPERIMENTAL
FORECASTER: LAMBERTLocal storm report, May 28, 7:17 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
717 PM EDT THU MAY 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG BEAR LAKE 41.99N 79.50W
05/28/2009 WARREN PA EMERGENCY MNGR
TREES DOWN
0630 PM FLASH FLOOD 1 W KINZUA DAM 41.84N 79.02W
05/28/2009 WARREN PA EMERGENCY MNGR
ROCK SLIDE ALONG ROUTE 59
0630 PM FLASH FLOOD WARREN 41.84N 79.14W
05/28/2009 WARREN PA EMERGENCY MNGR
FLOODING OF SEVERAL ROADS IN THE CITY OF WARREN
&&
LAMBERTLocal storm report, May 28, 7:30 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
730 PM EDT THU MAY 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG BEAR LAKE 41.99N 79.50W
05/28/2009 WARREN PA EMERGENCY MNGR
TREES DOWN
0630 PM FLASH FLOOD 1 W KINZUA DAM 41.84N 79.02W
05/28/2009 WARREN PA EMERGENCY MNGR
ROCK SLIDE ALONG ROUTE 59
0630 PM FLASH FLOOD WARREN 41.84N 79.14W
05/28/2009 WARREN PA EMERGENCY MNGR
FLOODING OF SEVERAL ROADS IN THE CITY OF WARREN
0635 PM TSTM WND DMG 3 NE PORTAGE 40.42N 78.64W
05/28/2009 CAMBRIA PA COUNTY OFFICIAL
MULTIPLE TREES DOWN BETWEEN 1835 AND 1846L 3 NE OF
PORTAGE AND IN PORTAGE TWP.
&&
JJLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:02 PM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 8 more | 3 hr |
| May 28, 8:30 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk, Potter | 3 hr |
| May 28, 8:41 PM EDT | Special Weather Statement | CTP | Somerset | 49 min |
| May 28, 8:42 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 63 min |
| May 28, 9:14 PM EDT | Special Weather Statement | CTP | Somerset | 31 min |
| May 28, 10:07 PM EDT | Flash Flood Warning | CTP | Perry | 6 hr |
| May 28, 10:39 PM EDT | Areal Flood Advisory | CTP | Franklin, Fulton | 3 hr |
| May 28, 11:02 PM EDT | Areal Flood Advisory | CTP | Blair, Columbia, Cumberland, Dauphin, Huntingdon, Juniata and 3 more | 3 hr |
| May 28, 11:26 PM EDT | Flash Flood Warning | CTP | Cumberland | 5 hr |
| May 29, 12:35 AM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lebanon, York | 3 hr |
| May 29, 1:09 AM EDT | River Flood Warning | CTP | Perry | 11 hr |
| May 29, 1:58 AM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Juniata, Lancaster and 6 more | 3 hr |
| May 29, 3:59 AM EDT | Areal Flood Warning | CTP | Cumberland, Perry | 6 hr |
| May 29, 11:57 AM EDT | Special Weather Statement | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more | 48 min |
| May 29, 1:14 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Franklin, York | 91 min |
| May 29, 1:50 PM EDT | Special Weather Statement | CTP | Cumberland | 40 min |
| May 29, 1:52 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 53 min |
| May 29, 2:13 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, York | 62 min |
| May 29, 3:04 PM EDT | Special Weather Statement | CTP | Lancaster, York | 56 min |
| May 29, 3:13 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 62 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.